| Catalog Number |
68HP-700 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflated saline implant".This record is for the left side.Device remains implanted.
Event or Problem Description
Healthcare professional reported "deflated saline implant".Later, healthcare professional reported "no complaint".This record is for the left side.Device was explanted.Device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4., a.5., a.6., h.6.